# SDR USAA2014050100001

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 2,051 hours, 396 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR ASSIST BOTTLE LOW.  ADDED PRESS TO L3 DOOR ASSIST BOTTLE.
